# SDR CHQA200800090

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N977RP
- Make and model: Emb EMB-145
- Aircraft serial: 145185
- Aircraft time: 20,067 hours, 15,603 cycles
- Engine: Allsn AE3007A
- Engine time: 2,461 hours, 1,240 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A16
- Part serial: CAE312736
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,339 hours, 5,773 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLIGHT 7820 CMH TO MTR - DURING TAKEOFF ROLL AT 80KTS, THE CREW REPORTED SEEING WHITE SMOKE IN THE COCKPIT AND CABIN.  AT THAT TIME, THE CREW DECIDED TO ABORT TAKEOFF AND RETURN TO GATE WITHOUT INCIDENT.  MAINTENANCE ARRIVED AND CONDUCTED AN ENGINE RUN AND NOTED WHEN THROTTLES WERE ADVANCED SMOKE BECAME PRESENT AND HAD AN OIL BURNING SMELL.  MAINTENANCE REPLACED THE NR 1 ENGINE AND CONDUCTED A FUNCTIONAL TEST WITH NO DEFECTS NOTED.
